# SDR ASAA1058150

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,739 hours, 4,414 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8654
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 15,414 hours, 4,582 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACCOMPLISHED BITE CHECK ON LT ZONE TEMP CONTROLLER FOUND LT PACK TCV FAULT.  REPLACED LT TEMP CONTROL VALVE PER AMM 21 51 10 00 801 AND 21 51 10 400 801, OPS BITE LEAK CHECK ALL GOOD.
